Jump to content

Photo

My doxycycline log!


This topic has been archived. This means that you cannot reply to this topic.
70 replies to this topic

#61 tracy521

tracy521

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,484
    Likes: 159
About Me
  • Joined: 18-October 05

Posted 14 September 2011 - 05:55 PM

i was taking doxy for about 6 months and stopped taking it for a few weeks last month and decided to go back on it after having a small breakout. i freaked out after having such clear skin for a while. anyway my tom was all screwy this month and i got a cyst by my nose and need it to be gone by saturday for a wedding. would it be safe to take 3-100mg pills a day instead of the 2-100mg pills i am taking now? if so would that even help the cyst go away quicker? i called my derm and tried to get in for a cortisone shot but they cant fit me in which is annoying because i can always get in quickly there. what do you all think? i am freaking out here.

Edited by Karen Howz, 14 September 2011 - 05:57 PM.


#62 summerfalls

summerfalls

    Junior Member

  • Members
  • Posts & Likes
    Posts: 52
    Likes: 5
About Me
  • Joined: 15-November 08

Achievements

     

Posted 16 September 2011 - 12:02 AM

QUOTE (Karen Howz @ Sep 14 2011, 06:55 PM) <{POST_SNAPBACK}>
i was taking doxy for about 6 months and stopped taking it for a few weeks last month and decided to go back on it after having a small breakout. i freaked out after having such clear skin for a while. anyway my tom was all screwy this month and i got a cyst by my nose and need it to be gone by saturday for a wedding. would it be safe to take 3-100mg pills a day instead of the 2-100mg pills i am taking now? if so would that even help the cyst go away quicker? i called my derm and tried to get in for a cortisone shot but they cant fit me in which is annoying because i can always get in quickly there. what do you all think? i am freaking out here.


I don't think taking 3 pills a day would do much to make the cyst go away quicker. I tried taking 2 pills a day when i had more pimples but it didn't do much. What works is applying your topical creams on the cyst itself. Dalacin works really well.

Does your doctor know that you started taking doxy again? because you need to finish your course of antibiotics (4 months at least) before you can stop taking it.

#63 Guest_Timehealsall_*

Guest_Timehealsall_*
  • Guests
  • Posts & Likes

Posted 29 October 2011 - 11:41 PM


QUOTE (Karen Howz @ Sep 14 2011, 06:55 PM)
i was taking doxy for about 6 months and stopped taking it for a few weeks last month and decided to go back on it after having a small breakout. i freaked out after having such clear skin for a while. anyway my tom was all screwy this month and i got a cyst by my nose and need it to be gone by saturday for a wedding. would it be safe to take 3-100mg pills a day instead of the 2-100mg pills i am taking now? if so would that even help the cyst go away quicker? i called my derm and tried to get in for a cortisone shot but they cant fit me in which is annoying because i can always get in quickly there. what do you all think? i am freaking out here.


I don't think taking 3 pills a day would do much to make the cyst go away quicker. I tried taking 2 pills a day when i had more pimples but it didn't do much. What works is applying your topical creams on the cyst itself. Dalacin works really well.

Does your doctor know that you started taking doxy again? because you need to finish your course of antibiotics (4 months at least) before you can stop taking it.


and why is this?

#64 summerfalls

summerfalls

    Junior Member

  • Members
  • Posts & Likes
    Posts: 52
    Likes: 5
About Me
  • Joined: 15-November 08

Achievements

     

Posted 16 November 2011 - 10:02 PM

QUOTE (Karen Howz @ Sep 14 2011, 06:55 PM) i was taking doxy for about 6 months and stopped taking it for a few weeks last month and decided to go back on it after having a small breakout. i freaked out after having such clear skin for a while. anyway my tom was all screwy this month and i got a cyst by my nose and need it to be gone by saturday for a wedding. would it be safe to take 3-100mg pills a day instead of the 2-100mg pills i am taking now? if so would that even help the cyst go away quicker? i called my derm and tried to get in for a cortisone shot but they cant fit me in which is annoying because i can always get in quickly there. what do you all think? i am freaking out here. I don't think taking 3 pills a day would do much to make the cyst go away quicker. I tried taking 2 pills a day when i had more pimples but it didn't do much. What works is applying your topical creams on the cyst itself. Dalacin works really well. Does your doctor know that you started taking doxy again? because you need to finish your course of antibiotics (4 months at least) before you can stop taking it.

and why is this?


I guess like any antibiotic, you have to finish the whole course of it to prevent the bacteria from resurfacing/becoming more resistant.

Updates on my skin, or rather a rant...

My skin had been good so far with no acne and almost no scars. I have a couple of bumps under my chin and one really painful pustule on my chin.

However, i was in absolutely horror when i woke up yesterday- my whole face was red!!! My skin became so sensitive to touch and wash. Even after washing with my cetaphil gentle cleanser, i felt a million stings on my face! I thought the redness would subside but my skin started peeling at the later half of the day. It was really so so bad and sensitive! :(

Now i have layered on a lot of moisturiser on my face.(i hate the sticky greasy feeling :( ) I look as if i've just undergone a chemical peel. ._.

Christmas is coming.. please, i don't want to have skin looking like that.

Hopefully the redness + bumps under my chin would go away soon.

(i did not change any part of my skin regime. Maybe i had overdone the dalacin because instead of one application daily, i had been applying it twice daily... I'm just hoping this is a allergic reaction but i highly doubt so.)

Will update this space in a week. Fingers crossed.

(i just saw myself in the mirror and i look like i had a horrible tan on my face.)

#65 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 26 December 2012 - 04:52 PM

did doxy cause tooth discoloration for you?

#66 KiteFlyer

KiteFlyer

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 13-January 13

Posted 15 January 2013 - 10:11 PM

there are so many pages I read the first 2 pages lol but I was on Doxy for awhile and it helped a great amount but once I went off of it for a week I broke out again. I was horrified to go more than 2 days without my 100MG. Im on Amnesteen now though which is doing wonders currently

#67 suko

suko

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 3
About Me
  • Joined: 16-January 13

Posted 17 January 2013 - 09:16 AM

did doxy cause tooth discoloration for you?

Very important point. Would also like to know this.

#68 tracy521

tracy521

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,484
    Likes: 159
About Me
  • Joined: 18-October 05

Posted 17 January 2013 - 09:39 AM

doxy caused no tooth discoloration for me and i was on it for almost 2 years on and off. now minocycline stained my teeth so bad i had to spend over $1,000 to get them professional whitened. i think they did close to 10 or more sessions on me thats how bad it was.

Edited by tracy521, 17 January 2013 - 09:39 AM.


#69 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 18 January 2013 - 12:29 AM

did you take doxy with anything (i.e. food)?

#70 summerfalls

summerfalls

    Junior Member

  • Members
  • Posts & Likes
    Posts: 52
    Likes: 5
About Me
  • Joined: 15-November 08

Achievements

     

Posted 18 January 2013 - 10:06 AM

Hi all, i'm so sorry for my late repy!

Yes doxy caused quite bad tooth discoloration for me but after i stopped taking it, the tooth discoloration naturally went away so you need not worry about that. (my doctor told me that it would go away too and it eventually did.)

I definitely had to take doxy with food. I remember taking it once on an empty stomach and i felt like throwing up. I always take doxy after my meals.

#71 summerfalls

summerfalls

    Junior Member

  • Members
  • Posts & Likes
    Posts: 52
    Likes: 5
About Me
  • Joined: 15-November 08

Achievements

     

Posted 02 April 2013 - 07:43 AM

okay guys, so this is what happened.

 

My acne resurfaced! :'(

 

I'm horrified.

 

I've been 4 months of doxycycline but instead of my condition getting better, it got significantly worse with tons and tons of close comedones on both sides of my face (it gets terribly bad at the jaw area). My t zone and chin are clear though.